Yıl 2018, Cilt 1 (2018), Sayı 1, Sayfalar 20 - 27 2018-12-14

Further Results for Elliptic Biquaternions

Kahraman Esen Özen [1] , Murat Tosun [2]

18 44

In this study, we show that the elliptic biquaternion algebra is algebraically isomorphic to the $2\times 2$ total elliptic matrix algebra and so, we get a faithful $2\times 2$ elliptic matrix representation of an elliptic biquaternion. Also, we investigate the similarity and the Moore-Penrose inverses of elliptic biquaternions by means of these matrix representations. Moreover, we establish universal similarity factorization equality (USFE) over the elliptic biquaternion algebra which reveals a deeper relationship between an elliptic biquaternion and its elliptic matrix representation. This equality and these representations can serve as useful tools for discussing many problems concerned with the elliptic biquaternions, especially for solving various elliptic biquaternion equations.

Elliptic Biquaternion, Matrix representation, Universal similarity factorization equality, Generalized inverse.
  • [1] B. L. van der Waerden, Hamilton’s discovery of quaternions, Math. Mag., 49(5) (1976), 227-234.
  • [2] W. R. Hamilton, Lectures on quaternions, Hodges and Smith, Dublin, 1853.
  • [3] T. Y. Lam, The algebraic theory of quadratic forms, Benjamin, Newyork, 1973.
  • [4] M. L. Mehta, Matrix theory, selected topics and useful results, Hindustan P. Co., India, 1989.
  • [5] R. S. Pierce, Associative algebras, Springer-Verlag, Newyork, 1982.
  • [6] B. L. van der Waerden, A history of algebra from al-Khwarizmi to Emmy Noether, Springer-Verlag, Newyork, 1985.
  • [7] M. Bekar, Y. Yaylı, Involutions of complexified quaternions and split quaternions, Adv. Appl. Clifford Algebr., 23(2) (2013), 283-299.
  • [8] M. A. Güngör, M. Sarduvan, A note on dual quaternions and matrices of dual quaternions, Sci. Magna, 7(1) (2011), 1-11.
  • [9] I. A. Kösal, A note on hyperbolic quaternions, Univ. J. Math. Appl., 1(3) (2018), 155-159.
  • [10] G. Cerda-Morales, On fourth-order jacobsthal quaternions, J. Math. Sci. Model., 1(2) (2018), 73-79.
  • [11] Y. Tian, Universal similarity factorization equalities over real clifford algebras, Adv. Appl. Clifford Algebr., 8(2) (1998), 365-402.
  • [12] Y. Tian, Universal factorization equalities for quaternion matrices and their applications, Math. J. Okoyama Univ., 41(1) (1999), 45-62.
  • [13] Y. Tian, Universal similarity factorization equalities over generalized clifford algebras, Acta Math. Sin., 22(1) (2006), 289-300.
  • [14] Y. Tian, Biquaternions and their complex matrix representations, Beitrage Algebra Geom., 54(2) (2013), 575-592.
  • [15] H. H. Kösal, M. Tosun, Universal similarity factorization equalities for commutative quaternions and their matrices, Linear Multilinear Algebra, (2018), doi:10.1080/03081087.2018.1439878.
  • [16] K. E. Özen, M. Tosun, Elliptic biquaternion algebra, AIP Conf. Proc., 1926 (2018), 020032-1–020032-6.
  • [17] K. E. Özen, M. Tosun, A note on elliptic biquaternions, AIP Conf. Proc., 1926 (2018), 020033-1–020033-6.
  • [18] K. E. Özen, M. Tosun, p-Trigonometric approach to elliptic biquaternions, Adv. Appl. Clifford Algebr., (2018), doi:10.1007/s00006-018-0878-3.
  • [19] K. E. Özen, M. Tosun, Elliptic matrix representations of elliptic biquaternions and their applications, Int. Electron. J. Geom., 11(2) (2018), 96-103.
  • [20] K. E. Özen, M. Tosun, On the matrix algebra of elliptic biquaternions, (Submitted Article).
  • [21] H. H. Kösal, On Commutative quaternion matrices, Ph.D. Thesis, Sakarya University, 2016.
  • [22] A. Ben-Israel, T. N. E. Greville, Generalized inverses: theory and applications, Springer-Verlag, Newyork, 2003.
Birincil Dil en
Konular Mühendislik
Dergi Bölümü Articles
Yazarlar

Orcid: 0000-0002-3299-6709
Yazar: Kahraman Esen Özen (Sorumlu Yazar)
Kurum: SAKARYA ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ, MATEMATİK BÖLÜMÜ
Ülke: Turkey


Orcid: 0000-0002-4888-1412
Yazar: Murat Tosun
Kurum: SAKARYA ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ, MATEMATİK BÖLÜMÜ
Ülke: Turkey


Bibtex @konferans bildirisi { cpost479295, journal = {Conference Proceedings of Science and Technology}, issn = {2651-544X}, address = {Murat TOSUN}, year = {2018}, volume = {1 (2018)}, pages = {20 - 27}, doi = {}, title = {Further Results for Elliptic Biquaternions}, key = {cite}, author = {Özen, Kahraman Esen and Tosun, Murat} }
APA Özen, K , Tosun, M . (2018). Further Results for Elliptic Biquaternions. Conference Proceedings of Science and Technology, 1 (2018) (1), 20-27. Retrieved from http://dergipark.gov.tr/cpost/issue/41126/479295
MLA Özen, K , Tosun, M . "Further Results for Elliptic Biquaternions". Conference Proceedings of Science and Technology 1 (2018) (2018): 20-27 <http://dergipark.gov.tr/cpost/issue/41126/479295>
Chicago Özen, K , Tosun, M . "Further Results for Elliptic Biquaternions". Conference Proceedings of Science and Technology 1 (2018) (2018): 20-27
RIS TY - JOUR T1 - Further Results for Elliptic Biquaternions AU - Kahraman Esen Özen , Murat Tosun Y1 - 2018 PY - 2018 N1 - DO - T2 - Conference Proceedings of Science and Technology JF - Journal JO - JOR SP - 20 EP - 27 VL - 1 (2018) IS - 1 SN - 2651-544X- M3 - UR - Y2 - 2018 ER -
EndNote %0 Conference Proceedings of Science and Technology Further Results for Elliptic Biquaternions %A Kahraman Esen Özen , Murat Tosun %T Further Results for Elliptic Biquaternions %D 2018 %J Conference Proceedings of Science and Technology %P 2651-544X- %V 1 (2018) %N 1 %R %U
ISNAD Özen, Kahraman Esen , Tosun, Murat . "Further Results for Elliptic Biquaternions". Conference Proceedings of Science and Technology 1 (2018) / 1 (Aralık 2018): 20-27.